On a Dynamical Mordell-Lang Conjecture for Coherent Sheaves

Jason P. Bell, Matthew Satriano, Susan J. Sierra

Research output: Contribution to journalArticlepeer-review


We introduce a dynamical Mordell-Lang-type conjecture for coherent sheaves. When the sheaves are structure sheaves of closed subschemes, our conjecture becomes a statement about unlikely intersections. We prove an analogue of this conjecture for affinoid spaces, which we then use to prove our conjecture in the case of surfaces. These results rely on a module-theoretic variant of Strassman's theorem that we prove in the appendix.
Original languageEnglish
Pages (from-to)28-46
Number of pages18
JournalJournal of the London Mathematical Society
Issue number1
Early online date29 May 2017
Publication statusPublished - Aug 2017


  • math.AG
  • math.DS
  • 37P55, 14G99, 11D88


Dive into the research topics of 'On a Dynamical Mordell-Lang Conjecture for Coherent Sheaves'. Together they form a unique fingerprint.

Cite this